# SDR REXA2015112501129

- Difficulty date: November 25, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 18,819 hours, 12,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-140-509; FS 280 CROSSBEAM IS CRACKED AT RBL 12.  R & R RT 280 CROSSBEAM, PN CC670-34094-2S IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-42-13-001-001-A01 & EO R53117, SRM 51-40-11-001-001-A0.
